# SDR DL76L952163

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 14,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REVIEW OF ENGINE HISTORY, NR 1 ENGINE WAS REMOVED AND ROUTED TO SHOP FOR REPAIRS, DUE TO HIGH EGT AT ISA RESTRICTION.
